Dragomir Z. Djokovic
Dragomir Z. Djokovic
Distinguished Professor Emeritus, University of Waterloo
Verified email at uwaterloo.ca
Title
Cited by
Cited by
Year
On polynomial invariants of several qubits
DŽ Šoković, A Osterloh
Journal of mathematical physics 50 (3), 033509, 2009
812009
Unitary similarity of projectors
DŽ Doković
aequationes mathematicae 42 (1), 220-224, 1991
441991
Distillability and PPT entanglement of low-rank quantum states
L Chen, DŽ Đoković
Journal of Physics A: Mathematical and Theoretical 44 (28), 285303, 2011
432011
The surjectivity question for the exponential function of real Lie groups: A status report
DZ Doković, KH Hofmann
431997
Hadamard matrices of order 764 exist
DZ Djokovic
arXiv preprint math/0703312, 2007
402007
Description of rank four entangled states of two qutrits having positive partial transpose
L Chen, DŽ Đoković
Journal of mathematical physics 52 (12), 122203, 2011
332011
Equivalence classes and representatives of Golay sequences
DẐ Đoković
Discrete Mathematics 189 (1-3), 79-93, 1998
331998
Qubit-qudit states with positive partial transpose
L Chen, DŽ Đoković
Physical Review A 86 (6), 062332, 2012
322012
Separability problem for multipartite states of rank at most 4
L Chen, DŽ Đoković
Journal of Physics A: Mathematical and Theoretical 46 (27), 275304, 2013
282013
Products of Reflections in
DŽ Đoković, DZ Djokovic, JG Malzan
American Mathematical Soc., 1982
261982
Four-qubit pure states as fermionic states
L Chen, DŽ Đoković, M Grassl, B Zeng
Physical Review A 88 (5), 052309, 2013
222013
Properties and construction of extreme bipartite states having positive partial transpose
L Chen, DŽ Đoković
Communications in Mathematical Physics 323 (1), 241-284, 2013
222013
Good matrices of order 33, 35 and 127 exist
DZ Djokovic
J. Combin. Math. Combin. Comput 14, 145-152, 1993
221993
Cyclic polygons, roots of polynomials with decreasing nonnegative coefficients, and eigenvalues of stochastic matrices
DŽ Đoković
Linear Algebra and its Applications 142, 173-193, 1990
221990
New Results on D‐Optimal Matrices
DŽ Đoković, IS Kotsireas
Journal of Combinatorial Designs 20 (6), 278-289, 2012
202012
Real division algebras with large automorphism group
DŽ Đoković, K Zhao
Journal of Algebra 282 (2), 758-796, 2004
202004
Some new orders of Hadamard and Skew‐Hadamard matrices
DŽ Đoković, O Golubitsky, IS Kotsireas
Journal of combinatorial designs 22 (6), 270-277, 2014
182014
Cyclic (v; r, s; λ) difference families with two base blocks and v≤ 50
DŽ Đoković
Annals of Combinatorics 15 (2), 233-254, 2011
182011
On the product of two alternating matrices
DŽ Dokovic
American Mathematical Monthly 98 (12), 935-936, 1991
171991
Isometries of symmetric gauge functions
DŽ Đoković, CK Li, L Rodman
Linear and Multilinear Algebra 30 (1-2), 81-92, 1991
161991
The system can't perform the operation now. Try again later.
Articles 1–20